MAUDE Adverse Event Report: REBOUND THERAPEUTICS CORP SURGISCOPE 9MM X 100MM; AURORA SURGISCOPE SYSTEM

REBOUND THERAPEUTICS CORP SURGISCOPE 9MM X 100MM; AURORA SURGISCOPE SYSTEM
Catalog Number ASX9/100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Study: product: asx9/100 - aurora surgiscope system.Serial number: (b)(6) study procedure date: (b)(6)2024.Adverse event (ae): seizure.Ae detail: ¿seizure like activity, unresponsive, slumped over/chin down, hypotensive and bradycardiac¿ ae onset date: (b)(6)2024.Is the ae serious: yes.Ae severity: severe.Did it result in death of the subject: no.Is the ae life-threatening: yes.Did the ae result in an initial or prolonged hospitalization: yes.Did the ae require intervention to prevent permanent impairment or damage: yes.Hospital admission date: (b)(6)2024.Action taken: medication, hospitalization without surgery.Ae resolution/end date: pending.Principal investigator assessment: relationship to device - possible.Principal investigator assessment: relationship to the procedure- possible.Expectedness: anticipated.Additional information received: "anytime we use a device in the brain it is possible it can cause a seizure.No issues with device¿.
 
Additional Manufacturer Narrative
The device involved in the reported incident is not available for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information received: the principal investigator has updated the correlation of the ae to the device and procedure to "not related" to study device.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.No product was returned to be evaluated; therefore, no failure analysis was performed.However it should be noted that the complainant was asked if there was a malfunction of the device that caused the seizure; the complainant replied: ¿no issues with device¿.Therefore, based on the complainant¿s response, there are no device failures or product quality issues to analyze in this complaint.
 
Event or Problem Description
N/a.

Brand Name
SURGISCOPE 9MM X 100MM
Common Device Name
AURORA SURGISCOPE SYSTEM
Manufacturer (Section D)
REBOUND THERAPEUTICS CORP
13900 alton parkway
13900 alton parkway
irvine CA 92618
Manufacturer (Section G)
REBOUND THERAPEUTICS CORP
13900 alton parkway
suite 120
irvine CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21078358
Report Number3013505638-2024-00005
Device Sequence Number8386622
Product Code GWG
UDI-Device Identifier00850002332285
UDI-Public00850002332285
Combination Product (Y/N)N
PMA/510(K) Number
K232618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberASX9/100
Device Lot Number7383228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer02/05/2025
06/11/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/27/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown